Over-the-counter MedicinesCough & Colds


Phenylephrine HCl + Paracetamol (Neozep Non-Drowsy) Tablet

Our Price: ₱5.65

In Stock

Dosage Strength:10 mg/500 mg tablet

Size:per piece

Quantity:




Description


Classification

Nasal Decongestants/ Antipyretic


Dosage

Adults: Take 1 tablet every 6 hours,or as recommended by the doctor.


Precautions

May affect ability to drive or operate machinery. May cause liver damage when taken at large doses/ long duration or used with other paracetamol-containing medicines. Avoid alcohol intake while using this product. Seek doctor's advice if pregnant or lactating before taking any medication.


Side Effects

Nervousness, increased blood pressure or heart rate, insomnia, dizziness, muscle tremors. Rarely, allergic reactions.


Contraindications

This product should not be given to patients with known hypersensitivity or allergy to any of its components, and those taking antidepressants or MAO inhibitors. Patients with high blood pressure or severe heart disease, anemia, kidney or liver disease, and those taking blood-thinning medications should not take this product, unless prescribed by the doctor.